BÀI BÁO KHOA HỌC


N. V. Dũng (1), Vo Thi Le Hang (2), S. Sedghi (3), " Remarks on metric-type spaces and applications" , Southeast Asian Bulletin of Mathematics  (ISSN:0129-2021) , Vol ĐB (Issue: 39) , 2015 , 00
Tran Giang Nam (1), Nguyen Xuan Tuyen (2), "On projective covers of semimodules in the category L-CSSMod and their applications" , Southeast Asian Bulletin of Mathematics  (ISSN:0129-2021) , Vol 31 (Issue: 2) , 2007 , 00
Tran Giang Nam (1), Nguyen Xuan Tuyen (2), "On the radicals of semirings" , Southeast Asian Bulletin of Mathematics  (ISSN:0129-2021) , Vol 31 (Issue: 1) , 2007 , 00

QUAN TÂM NHIỀU